# SDR YENA2023090101024

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FR 80 AT STR 27RH AND STR28RH AT AFT CARGO DOOR CUTOUT; REMOVED CORROSION ON FR 80 AT STR 27R TO STR 28R FOUND TO BE OUT OF LIMITS PER EMB SRM 53-23-60 PERFORMED A TEMPORARY REPAIR PER ETD 2023-190-018873 REV A, EC # E23-700-01 AND ETI-190-23-610 REV 3. REF TOMX NRC# 00162 FOR ALL WORK ACCOMPLISHED.
